• توصيل مجاني وسريعتوصيل مجاني وسريع
  • تسوق من أكثر من 1 مليون منتج تسوق من أكثر من 1 مليون منتج
  • إرجاع مجاني إرجاع مجاني
800-73232
  • صفقات
  • المدخرات بالجملة
  • المزيد
تغيير
الصفحة الرئيسية
مزيل للالم
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرص
بانادول إكسترا تاف باين 72 قرصبانادول إكسترا تاف باين 72 قرصبانادول إكسترا تاف باين 72 قرصبانادول إكسترا تاف باين 72 قرصبانادول إكسترا تاف باين 72 قرصبانادول إكسترا تاف باين 72 قرص
المزيد من المنتجات من Panadol

بانادول إكسترا تاف باين 72 قرص

حجم العلبة: 72tablets

AED 30.70(شامل قيمة الضريبة)

NOW
عند السداد واحصل عليها 60 دقيقة
إحصل عليها خلالغدا ٢ م - ٤ م
تم البيع & سلمت بواسطة Carrefour
2 بائعين آخرين
بلد الصنع-
Ireland
أهم المميزات
تساعد أقراص بانادول إكسترا على تقليل الحمى وتسكين الآلام بشكل فوري. هذه الأقراص خفيفة على المعدة ويتم امتصاصها بسرعة.
1
أضف الى القائمة المفضلةشارك

معلومات

المكونات

500mg Paracetamol 65mg Caffeine

شروط التخزين

Store below 30 C, protect from light and heat, keep in original carton

التحضير والاستخدام

Adults: takes 2 tablets upto 4 times daily. Dose should not be repeated more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not use for longer than 7 days without asking your physician. Do not give for children under 12 years.

الرسالة المستهدفة

WHAT ARE PANADOL EXTRA TABLETS: Panadol Extra tablets with Optizorb Formulation are designed to fight five types of tough pain: headache, back pain, neck pain, knee pain & period pain. WHY PANADOL EXTRA TABLETS: With the dual-action formula, containing paracetamol 500mg and caffeine 65mg, Panadol Extra Tablets provide up to 37% more powerful pain relief than standard paracetamol tablets. WHO IS PANADOL EXTRA SUITABLE FOR: Panadol Extra tablets are for people in need of tough pain relief, also suitable for those taking most other medications as well as elderly people when used as directed. AVAILABLE FORMATS OF PANADOL EXTRA: Panadol Extra can be found in packs of 20 or 40 tablets. Good to have them on hand for tough pain relief.HOW WILL PANADOL EXTRA BENEFIT YOU: A clinically proven combination of paracetamol and caffeine works as a powerful pain reliever. It can be taken on an empty stomach and is unlikely to cause stomach irritation when used as directed.

تحذير متعلق بالسلامة

Do not exceed the stated dose, avoid excessive intake of Caffeine containing drinks while taking the tablets